Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 202, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2012, 6:05 PM CDT for Pushmataha County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 6:05 PM CDT (23:05 UTC)
- Expired
- Aug 8, 2012, 6:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 150 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160 WUUS54 KTSA 082305 SVRTSA OKC127-082345- /O.NEW.KTSA.SV.W.0202.120808T2305Z-120808T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 605 PM CDT WED AUG 8 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 645 PM CDT * AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF SNOW...MOVING SOUTH AT 20 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ANTLERS...RATTAN AND OLETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3417 9526 3416 9563 3441 9562 3445 9541 TIME...MOT...LOC 2306Z 350DEG 17KT 3434 9549 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:43 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 8, 3:43 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 343 PM CDT WED AUG 8 2012 .DISCUSSION... ONGOING CONVECTION WILL MAINTAIN A RISK OF DAMAGING DOWNBURST WINDS ACROSS SE OK AND WESTERN AR INTO SUNSET...WITH ATTENTION THEN TURNING TO EXPANDING CONVECTION ACROSS THE CENTRAL PLAINS. THIS CONVECTION WILL BE FORCED BY A RESPECTABLE MID LEVEL WAVE FOR EARLY AUGUST...AND LIKELY DEVELOP SOUTH AND EASTWARD AFTER SUNSET. GIVEN THE DEEPLY MIXED AND NOT-YET OVERTURNED BOUNDARY LAYER IN PLACE ACROSS NE OK...THE CONVECTION WILL HAVE A GOOD CHANCE OF DEVELOPING INTO THE REGION. THE SOUTHWARD EXTENT SHOULD BE LIMITED BY THE ONGOING CONVECTION AND ITS EFFECTS ON STABILIZING THE BOUNDARY LAYER. THIS SCENARIO IS LARGELY SUPPORTED BY THE 18Z NAM AND HRRR OUTPUT. THE COLD FRONT ASSOCIATED WITH THE PASSING WAVE WILL MOVE INTO NE OK BY SUNRISE THURSDAY...AND THROUGH MUCH OF THE FORECAST AREA BY SUNSET THURSDAY. STORM CHANCES WILL RESIDE ALONG AND SOUTH OF THE BOUNDARY PRIMARILY DURING THE AFTERNOON HOURS ON THURSDAY. NOTICEABLY DRIER AND COOLER AIR WILL FOLLOW THE FRONT AND BRING TEMPS NEAR NORMAL FRIDAY AND SATURDAY. RAINFALL FOOTPRINTS...OR LACK THEREOF...MAY LARGELY AFFECT THE DEGREE OF COOLING GIVEN THE VERY WARM GROUND TEMPS AND LACK OF CLOUD COVER BEHIND THE FRONT. UPPER RIDGING WILL ATTEMPT TO EXPAND BACK EASTWARD OVER THE WEEKEND...THOUGH IT LOOKS TO BE SUPPRESSED FURTHER SOUTH AND NOT HAVE AS STRONG AS INFLUENCE AS RECENTLY. SOUTHERN PERIPHERY OF A PASSING WAVE MAY SUPPORT PRECIP LATE SUNDAY INTO MONDAY...OTHERWISE NO SIGNIFICANT PRECIP CHANCES ARE NOTED UNTIL POSSIBLY JUST BEYOND THIS FORECAST TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 100 69 92 / 30 0 10 0 FSM 78 104 70 93 / 30 20 10 0 MLC 74 103 69 94 / 30 20 10 0 BVO 69 99 64 92 / 30 0 10 0 FYV 67 97 64 87 / 40 10 10 0 BYV 70 95 66 85 / 50 10 10 0 MKO 73 102 69 93 / 40 0 10 0 MIO 71 97 68 88 / 40 0 10 0 F10 75 102 70 93 / 30 10 10 0 HHW 75 103 73 95 / 30 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Aug 8, 5:05 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 PM CDT WED AUG 8 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CDT WED AUG 8 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON HAVE BEEN STRONG TO SEVERE AT TIMES... WITH SOME PRODUCING DAMAGING WINDS. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE INTO TONIGHT. A STRONG UPPER WAVE WILL TRAVERSE THE EASTERN PORTION OF THE AREA AFTER SUNSET WHICH WILL PROVIDE SUPPORT FOR ADDITIONAL DEVELOPMENT. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL... WITH RATES UP TO 2 INCHES PER HOUR. THIS WILL CREATE A DANGER FOR LOCALIZED FLASH FLOODING. WHERE IT HAS NOT RAINED... DANGEROUS HEAT WILL CONTINUE. DANGEROUS FIRE WEATHER CONDITIONS WILL ALSO CONTINUE IN THESE AREAS AS WELL. THERE ARE ALREADY SEVERAL LARGE WILDFIRES ONGOING. ANY STORMS CLOSE TO THESE MAY ACTUALLY HAMPER FIRE FIGHTING EFFORTS WITH STRONG AND CHAOTIC OUTFLOW WINDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. EXTENDED DISCUSSION... NORTHWEST FLOW ALOFT WILL MAINTAIN A CHANCE FOR THUNDERSTORMS THROUGH THE DAY THURSDAY... AS A COLD FRONT MOVES THROUGH THE AREA. HIGH PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY... THEN STALL OUT. THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 8, 4:43 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED AUG 8 2012
OKZ057-058-082215-
CRAIG OK-OTTAWA OK-
443 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG AND OTTAWA
AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WELCH...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...AFTON...FAIRLAND...
NARCISSA...PYRAMID CORNERS...BLUEJACKET AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3680 9477 3664 9505 3698 9529 3701 9524
3701 9501
TIME...MOT...LOC 2143Z 324DEG 10KT 3696 9513Special weather statement, Aug 8, 4:55 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED AUG 8 2012
OKZ049-073>076-082230-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
455 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...WESTERN LE FLORE...EASTERN PITTSBURG...
NORTHERN PUSHMATAHA AND LATIMER
AT 451 PM CDT...THE LEADING EDGE OF STRONG THUNDERSTORM OUTFLOW
WIND WAS FROM JUST NORTHWEST OF TO GOWEN TO JUST NORTH OF
KIAMICHI...MOVING SOUTHWEST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
NCLUDE...LEWISVILLE...ENTERPRISE...
WILBURTON...YANUSH...HIGGINS...BE NGAL...DAMON...GOWEN...
PANOLA...RED OAK...TALIHINA...MCALESTER...HARTSHORNE...
HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...BLOCKER...
FEATHERSTON...QUINTON...CLAYTON...TUSKAH
OMA...KIAMICHI...SARDIS...ROBBERS CAVE STATE PARK AND TALIMENA STATE
PARK.
THIS OUTFLOW WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 30 OR 45 MPH.
LAT...LON 3529 9540 3512 9527 3493 9504 3481 9486
3451 9536 3468 9563 3481 9577 3497 9589
TIME...MOT...LOC 2151Z 047DEG 21KT 3508 9563 3492 9552
3479 9536 3469 9519Special weather statement, Aug 8, 5:03 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT WED AUG 8 2012
OKZ071-073-082245-
MCINTOSH OK-PITTSBURG OK-
503 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HANNA...MOVING
SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...EUFAULA...HANNA...VERNON...RAIFORD...VIVIAN...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3516 9599 3528 9599 3535 9583 3529 9545
3525 9545 3495 9589 3515 9601
TIME...MOT...LOC 2203Z 313DEG 13KT 3520 9586Special weather statement, Aug 8, 5:34 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT WED AUG 8 2012
OKZ058-082315-
OTTAWA OK-
534 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN OTTAWA
AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PEORIA...
MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PEORIA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9462 3699 9461 3667 9461 3667 9462
3694 9477
TIME...MOT...LOC 2234Z 334DEG 12KT 3692 9464Special weather statement, Aug 8, 5:38 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT WED AUG 8 2012
OKZ049-082315-
PUSHMATAHA OK-
538 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
DUNBAR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RATTAN...CLOUDY...FINLEY...SNOW...
STANLEY...EUBANKS AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3436 9513 3417 9546 3445 9563 3456 9546
TIME...MOT...LOC 2238Z 324DEG 10KT 3443 9548Special weather statement, Aug 8, 5:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT WED AUG 8 2012
OKZ057-058-062-063-082345-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
559 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHERN DELAWARE...NORTHEASTERN MAYES AND
SOUTHWESTERN OTTAWA
AT 559 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AFTON...MOVING
SOUTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS NEAR VINITA
ALSO MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...
AFTON...FAIRLAND...VINITA...KETCHUM...SPAVINAW...STRANG...
PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE PARK...BERNICE STATE
PARK...CHEROKEE STATE PARK...DISNEY LITTLE BLUE STATE PARK AND HONEY
CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3646 9461 3634 9512 3672 9530 3679 9481
TIME...MOT...LOC 2259Z 322DEG 11KT 3668 9494The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Aug 7, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 33 min |
| Aug 8, 1:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Aug 8, 1:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Aug 8, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 20 min |
| Aug 8, 2:07 PM CDT | Special Weather Statement | TSA | LeFlore | 38 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 8, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Aug 8, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 24 min |
| Aug 8, 2:23 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 8, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 8, 2:34 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Aug 8, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 8, 4:08 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 8, 4:20 PM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 8, 4:55 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 35 min |
| Aug 8, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Aug 8, 5:34 PM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 8, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 56 min |
| Aug 8, 5:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Aug 8, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 51 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Aug 8, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Aug 8, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Aug 8, 6:35 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 85 min |
| Aug 8, 6:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.